Aa
A
A
A
Close
Hypertension Community
870 Members
Avatar universal

Irbesartan advice PLEASE!!!

My Dr. put me on lowest dose of Losartan and I got joint pain in my thumbs and then in a knee so I weaned myself off but my BP was very high (systolic) during visit.  He puts me on Irbesartan, SAME class of drug, then goes on VACATION.  It's the smallest dose and I took a corner of a pill yesterday, no pill today, BP is fine, I'm in PAIN.  My thumbs hurt, my right foot and left knee, I don't feel well and then I read that all of this are side effects of this drug.  What's WRONG with these doctors!! How long will this last? When do the side effects go away? I have to keep taking a small bit of this pill until he gets back to the office next week and I'm SCARED.
1 Responses
973741 tn?1342342773
Oh my goodness.  I'm sorry this happened.  So, when a doctor goes on vacation, they have to have someone cover for them.  That's pretty standard.  You should be able to connect with a doctor who is covering for him!  That might even be good as it is almost like getting a second opinion.  Pain like this is listed as reason to check in with your doctor with the prescribing information.  And if it is a weekend, doctors still take call.  Meaning, someone has to talk to you if you are having a health concern. Call the office and they normally have an answering service set up that connects to the doctor.  We leave our information and the doctor calls us back within an hour usually.  So, do that.  Let me know what they say!
Have an Answer?
Top Healthy Living Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.